# SDR 2000ZZZX306

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 927-936
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NON-DOCUMENTED DOUBLERS AT FUSELAGE RIGHT STA 927 AND STA 936.  REPAIRED RT FUSELAGE SKIN AT STA 927 AND STA 936, BETWEEN L14R AND L15R PER EIA ECRA 941-53-083-2 REV B.
